# SDR SWAA2021111124313

- Difficulty date: September 27, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN; HORIZONTAL PRESSURE DECK WEB CRACKED AT BS 664.5; RBL 40.5 ; / [01] CRACK FOUND ON HORIZONTAL PRESSURE DECK WEB AT BS 664.5; RBL40.5 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM PART WILL BE REPAIRED IAW SRM 53-40-51-2R-2 REPAIR 2; FIG. 202.; ANT MIXED UP ON O8-OCT-2021 AT 18:00 UTC ; 100% TEMPORARY AND PERMANENT FASTENERS INSTALLED WITHIN SEALANT SQUEEZE OUT PRIOR TO 09-OCT- 2021 AT 18:00 TIME REF. SOPM 20-56-19 AND SRM 53-40-51-2R-2; REPAIR 2 AND SRM 51-40-02-0G-0.; [15] INSTALLED REAPIR PARTS AT BS 663.75 FROM RBL 38 TO RBL 60 HORIZONTAL PRESSURE DECK WEB IAW SRM 53-40-51-2R-2 REPAIR 2; SRM -51-40-02-0G-0 AND DWG#144A7710; [16] VERIFIED INSTALLED REAPIR PARTS AT BS 663.75 FROM RBL 38 TO RBL 60 HORIZONTAL PRESSURE DECK WEB IAW SRM 53-40-51-2R-2 REPAIR 2; SRM -51-40-02-0G-0 AND DWG#144A7710.; [17] APPLIED FILLET SEAL AND CIC TO THE REPAIR AREA AT BS 663.75 FROM RBL 38 TO RBL 60 HORIZONTAL PRESSURE DECK WEB IAW SRM 53-40-51-2R-2 REPAIR 2; [18] REMOVED EWIS PROTECTION FROM THE REPAIR AREA IAW AMM 20-60-07-913-801; [19] VERIFIED REMOVAL OF EWIS PROTECTION FROM REPAIR AREA PER AMM 20-60-07; [20] VERIFIED FILLET SEAL AND CIC TO THE REPAIR AREA AT BS 663.75; FROM RBL 38 TO RBL 60; IAW SRM 53-40-51-2R-2 REPAIR 2; [21] VERIFIED COMPLETION OF REPAIR ON RH HORIZONTAL PRESSURE DECK WEB; BS 664.5; RBL 38-60; IAW SRM 53-40-51-2R-2; REPAIR 2
